# SDR DL73G050406

- Difficulty date: July 26, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N231DN
- Make and model: Boeing 737-3L9
- Aircraft serial: 23717
- Aircraft time: 44,424 hours, 24,039 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26066724
- Part serial: DL2484
- Condition: Damaged
- Location: Nr 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TRANSIT CHECK, FOUND METAL SHARDS UNDERNEATH NR 4 BRAKE ASSY, SHARDS ARE FROM OUTER DISK.  REPLACED NBR 4 MAIN BRAKE ASSY PER MM.
